Alert archive / Ohio / Flash Flood Warnings in 2020

Flash Flood Warning 6, NWS Wilmington, OH

March 20, 2020Fairfield County, Licking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Mar 20, 2020, 5:32 AM EDT for Fairfield County, Licking County, Ohio. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2020, 5:32 AM EDT (09:32 UTC)
Expired
Mar 20, 2020, 11:16 AM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 7:00 AM EDTHEAVY RAIN 2.95Newark, OH24-HR TOTAL
Mar 20, 7:00 AM EDTHEAVY RAIN 3.23 N Kirkersville, OH24-HR TOTAL
Mar 20, 7:40 AM EDTFLASH FLOODHeath, OHEVACUATIONS ARE ONGOING AT A TRAILER PARK IN HEATH. LOTS OF FLOODED ROADWAYS IN PATASKALA AS WELL.
Mar 20, 7:51 AM EDTFLASH FLOOD2 Nne Hebron, OHSR 79 NORTH OF JAMES PARKWAY IS CLOSED BECAUSE THE ROAD COMPLETELY WASHED OUT. VIDEO SHARED ON OUR TWITTER PAGE.
Mar 20, 8:00 AM EDTHEAVY RAIN 2.923 Nne Pickerington, OH24-HR TOTAL
Mar 20, 8:00 AM EDTHEAVY RAIN 3.08Kvta Newark-Heath Apt, OH24-HR TOTAL
Mar 20, 8:30 AM EDTHEAVY RAIN 2.421 N Buckeye Lake, OH24-HR TOTAL
Mar 20, 8:59 AM EDTFLASH FLOODPickerington, OHSEVERAL ROADS CLOSED WITH THE WORST FLOODING IN NORTHWESTERN PORTIONS OF THE COUNTY NEAR PICKERINGTON.
Mar 20, 11:09 AM EDTFLASH FLOODPickerington, OHSEVERAL ROADS STILL CLOSED FROM PREVIOUS HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

087 
WGUS51 KILN 200932
FFWILN
OHC045-089-201330-
/O.NEW.KILN.FF.W.0006.200320T0932Z-200320T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
532 AM EDT Fri Mar 20 2020

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Fairfield County in central Ohio...
  Licking County in central Ohio...

* Until 930 AM EDT.

* At 531 AM EDT, radar indicated that thunderstorms had produced 1 
  to 2 inches of rain across the warned area. Thunderstorms will 
  continue to produce heavy rain this morning, and flash flooding is 
  expected to occur.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Newark, Reynoldsburg, Pataskala, Pickerington, Summit Station, 
  Kirkersville, Heath, Granville, Canal Winchester, Johnstown, 
  Buckeye Lake, Hebron, Hanover, Harbor Hills, Granville South, 
  Marne, Fairfield Beach, Beechwood Trails and Thornport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3980 8282 3982 8281 3982 8280
      3989 8280 3994 8281 3994 8278 3998 8277
      4017 8276 4024 8224 4024 8218

FLASH FLOOD...RADAR INDICATED

$$

Hatzos
2 follow-up statements
425 
WGUS51 KILN 201315
FFWILN
OHC045-089-201530-
/O.EXT.KILN.FF.W.0006.000000T0000Z-200320T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
915 AM EDT Fri Mar 20 2020

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northern Fairfield County in central Ohio...
  Licking County in central Ohio...

* Until 1130 AM EDT.

* At 915 AM EDT, law enforcement reported thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Heavy rain continues to fall with another one to
  two inches possible in the next hour. Flash flooding is already
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Newark, Reynoldsburg, Pickerington, Heath, Granville, Pataskala,
  Canal Winchester, Johnstown, Baltimore, Buckeye Lake, Hebron,
  Millersport, Hanover, Harbor Hills, Granville South, Marne,
  Fairfield Beach, Beechwood Trails, Summit Station and Thornport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3980 8282 3982 8281 3982 8280
      3989 8280 3994 8281 3994 8278 3998 8277
      4017 8276 4024 8224 4024 8218

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Novak
289 
WGUS71 KILN 201516
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1116 AM EDT Fri Mar 20 2020

OHC045-089-201525-
/O.CAN.KILN.FF.W.0006.000000T0000Z-200320T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Licking OH-
1116 AM EDT Fri Mar 20 2020

...THE FLASH FLOOD WARNING FOR NORTHERN FAIRFIELD AND LICKING
COUNTIES IS CANCELLED...

The Flash Flood Warning has been replaced by an Areal Flood Warning.

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3980 8282 3982 8281 3982 8280
      3989 8280 3994 8281 3994 8278 3998 8277
      4017 8276 4024 8224 4024 8218

$$

Sites

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 3:57 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 20, 3:57 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
357 AM EDT Fri Mar 20 2020

.SYNOPSIS...
Showers and thunderstorms will continue into today ahead of a
cold front moving through the region. A drier and cooler
airmass will settle into the area for the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A strengthening low level jet will continue to pivot into the
region through daybreak as a mid level short wave pushes east
toward our region. This should help keep a decent low level
convergent boundary going through daybreak along the I-70
corridor. In addition, we should also see pcpn begin to fill in
across southern portions of our area in advance of the short
wave. Near record PWs for this time of year of around 1.5
inches will continue to lead to periods of locally heavy rain.
With saturated soils across the region, will continue with the
current FFA through noon. Despite mainly elevated instabilities,
we will also continue to see a low end severe threat this
morning given the strong wind fields aloft.

The cold front will move into our far northwest by late morning
and the push southeast across the remainder of our area through
this afternoon. Ahead of the front, we will see a continued
chance of showers and perhaps a few thunderstorms into this
afternoon. Expect the best chance for any thunderstorms with
this to be in a narrow corridor along and just ahead of the
front heading into this afternoon. With continued strong wind
fields aloft, there will also be a low end conditional severe
threat for damaging winds this afternoon.

After a warm start this morning, we will see falling temps
develop from the northwest through the day as the cold front
moves through.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Surface high pressure will build down across the Great Lakes
tonight through Saturday. Some lingering low level moisture will
likely keep skies partly to mostly cloudy tonight before we
start to see a decreasing cloud trend on Saturday. Lows tonight
will be in the upper 20s to lower 30s with highs on Saturday
ranging from the upper 30s north to the mid 40s in the south.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A fairly progressive zonal flow pattern will set up through
early to mid next week. This will allow for a series of mid
level short waves to move quickly east across the CONUS
through the long term period. The first one will affect our
region late Sunday afternoon through Sunday night and into early
Monday. Thermal profiles get close to cold enough across our
northwest to support perhaps a rain snow mix across our
northwest Sunday night, but think the boundary layer may stay
just warm enough to keep pcpn all rain. We will then get into a
brief lull in the pcpn for later Monday into Monday night
before the next chance of pcpn overspreads the region Tuesday
into Tuesday night. Highs on Sunday will be in the mid 40s to
lower 50s with temperatures then slowly moderating through mid
week. Will also hang on to some lower end pops for showers on
Thursday as it looks like some additional short wave energy may
push east into the region late in the period.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
Axis of showers with embedded thunderstorms will continue to
push east along the I70 corridor through the predawn hours,
affecting the northern TAF sites. To the south of this, activity
looks to be more scattered, but do expect to see some increase
in pcpn coverage through the pre dawn hours as the main mid
level short wave pushes east toward our area. In areas of more
widespread pcpn, expect to see mainly MVFR cigs and vsbys along
with some localized IFR conditions. LLWS will also persist
through daybreak.

The main pcpn should shift off to the east through mid morning.
However, as a cold front pushes southeast through the region,
we could see a few hour period of shower and possibly
thunderstorm redevelopment from late morning through mid
afternoon. Pcpn should taper off from northwest to southeast as
the cold front moves through. Cigs are expected to lift back
into VFR category through the afternoon.

Southwest winds will also remain gusty with wind gusts in the 25
to 35 knot range possible this morning into early afternoon.

OUTLOOK...MVFR conditions are possible Sunday night into Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ045-046-051>056-
     060>065-070>072-077>080.
KY...Flash Flood Watch until noon EDT today for KYZ089>097.
IN...Flash Flood Watch until noon EDT today for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 20, 4:24 AM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
424 AM EDT Fri Mar 20 2020

INZ066-073>075-080-KYZ089>097-OHZ053>055-061>064-070>072-077>080-
211000-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Clark-Madison-
Franklin OH-Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
424 AM EDT Fri Mar 20 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few strong to severe thunderstorms will be possible through this
morning. The primary threat will be damaging wind. Wind gusts to 45
mph will also be possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ050-KYZ098>100-OHZ026-034-035-042>044-073-074-081-082-088-211000-
Wayne-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Ross-Hocking-Adams-Pike-Scioto-
424 AM EDT Fri Mar 20 2020

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Northern Kentucky, Central Ohio, South Central
Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will be possible this morning. Heavy rain
can be expected at times, leading to a localized flooding threat.
Wind gusts to 45 mph will also be possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ058-059-OHZ045-046-051-052-056-060-065-211000-
Fayette IN-Union IN-Union OH-Delaware-Miami-Champaign-Licking-Preble-
Fairfield-
424 AM EDT Fri Mar 20 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few strong to severe thunderstorms will be possible through this
morning. The primary threat will be damaging wind. Wind gusts to 45
mph will also be possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Mar 20, 4:15 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      3 SSE EATON             39.70N 84.61W
03/20/2020                   PREBLE             OH   911 CALL CENTER

            WATER RUNNING OVER WANE TRACE ROAD

&&

NMCGINNI
Local storm report, Mar 20, 4:27 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      2 NNE YELLOW SPRINGS    39.83N 83.87W
03/20/2020                   CLARK              OH   TRAINED SPOTTER

            WATER ENTERING BUILDING ALONG 68. WATER IS ALSO BLOCKING
            NORTHBOUND LANES OF 68.

&&

NMCGINNI
Special weather statement, Mar 20, 4:38 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
438 AM EDT Fri Mar 20 2020

INZ073>075-080-KYZ091-200915-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
438 AM EDT Fri Mar 20 2020

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN RIPLEY...
SOUTHERN DEARBORN...NORTHERN SWITZERLAND AND BOONE COUNTIES UNTIL 515
AM EDT...

At 438 AM EDT, radar indicated a strong thunderstorm 10 miles south
of Versailles, moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Florence, Lawrenceburg, Greendale, Aurora, Rising Sun, Oakbrook,
Burlington, Union, Dillsboro, Shawnee, Patriot, Wilmington, Pleasant,
French, Hartford, Fairview, Center Square, Aberdeen, Idlewild and Big
Bone Lick.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3912 8482 3911 8481 3913 8477 3914 8474
      3902 8466 3885 8469 3884 8478 3886 8478
      3886 8480 3884 8482 3884 8485 3882 8520
      3891 8520 3891 8530 3900 8531
TIME...MOT...LOC 0838Z 256DEG 46KT 3891 8521

Hatzos
Special weather statement, Mar 20, 5:07 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
507 AM EDT Fri Mar 20 2020

OHZ053-054-062-063-200930-
Fayette OH-Madison OH-Clark OH-Greene OH-
507 AM EDT Fri Mar 20 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...
SOUTHEASTERN CLARK...NORTHEASTERN GREENE AND SOUTHWESTERN MADISON
COUNTIES UNTIL 530 AM EDT...

At 507 AM EDT, radar indicated a strong thunderstorm over Cedarville,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Springfield, London, Cedarville, Jamestown, South Charleston,
Jeffersonville, Lisbon, New Jasper, Lafayette, South Solon, Midway,
Clifton, Newport, Interstate 71 at State Route 38, Selma, Pitchin,
Gladstone, Madison Lake, Bookwalter and Plattsburg.

This includes the following Interstates...
 I-70 in Ohio between mile markers 57 and 59.
 I-71 in Ohio between mile markers 71 and 80.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3964 8387 3988 8383 3995 8339 3982 8334
      3966 8340
TIME...MOT...LOC 0907Z 256DEG 36KT 3975 8376

Hatzos
Local storm report, Mar 20, 5:21 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     FLASH FLOOD      4 SSW DOWNTOWN COLUMBUS 39.91N 83.02W
03/20/2020                   FRANKLIN           OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED CARS STRANDED ON 104 SOUTH NEAR
            STRINGTOWN ROAD. POLICE HAVE CLOSED THE ROADWAY.

&&

NMCGINNI
Local storm report, Mar 20, 5:23 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND GST     KI19 XENIA APT          39.69N 83.99W
03/20/2020  M46 MPH          GREENE             OH   AWOS

&&

NMCGINNI

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:55 PM EDTSpecial Weather StatementILNHamilton35 min
Mar 19, 9:09 PM EDTTornado WarningILNHamilton21 min
Mar 20, 12:35 AM EDTAreal Flood AdvisoryILNPreble4 hr
Mar 20, 1:53 AM EDTSpecial Weather StatementILNFairfield37 min
Mar 20, 2:03 AM EDTSpecial Weather StatementILNGreene, Montgomery27 min
Mar 20, 2:34 AM EDTAreal Flood AdvisoryILNClark, Greene, Miami, Montgomery94 min
Mar 20, 3:12 AM EDTFlash Flood WarningILNMontgomery, Preble7 hr
Mar 20, 3:16 AM EDTSevere Thunderstorm WarningILNButler, Preble31 min
Mar 20, 3:17 AM EDTRiver Flood WarningILNLicking20 hr
Mar 20, 3:30 AM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery27 min
Mar 20, 3:38 AM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren27 min
Mar 20, 3:49 AM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery26 min
Mar 20, 3:52 AM EDTFlash Flood WarningILNClark, Greene6 hr
Mar 20, 3:56 AM EDTAreal Flood AdvisoryILNClark, Franklin, Madison85 min
Mar 20, 4:12 AM EDTSpecial Weather StatementILNGreene33 min
Mar 20, 4:29 AM EDTRiver Flood WarningILNClark16 hr
Mar 20, 4:29 AM EDTRiver Flood WarningILNHocking32 hr
Mar 20, 4:32 AM EDTRiver Flood WarningILNPickaway72 hr
Mar 20, 4:52 AM EDTAreal Flood AdvisoryILNFairfield, Licking46 min
Mar 20, 5:06 AM EDTAreal Flood AdvisoryILNButler, Warren3 hr
Mar 20, 5:07 AM EDTSpecial Weather StatementILNMadison23 min
Mar 20, 5:19 AM EDTFlash Flood WarningILNFranklin, Madison6 hr
Mar 20, 5:33 AM EDTRiver Flood WarningILNHamilton33 hr
Mar 20, 5:34 AM EDTSpecial Weather StatementILNFranklin, Licking26 min
Mar 20, 5:58 AM EDTSpecial Weather StatementILNLicking32 min
Mar 20, 6:53 AM EDTRiver Flood WarningILNButler14 hr
Mar 20, 6:59 AM EDTRiver Flood WarningILNLicking47 hr
Mar 20, 7:04 AM EDTAreal Flood WarningILNGreene, Warren46 hr
Mar 20, 7:11 AM EDTRiver Flood AdvisoryILNHamilton13 hr
Mar 20, 7:30 AM EDTSpecial Weather StatementILNHamilton30 min
Mar 20, 7:33 AM EDTRiver Flood WarningILNMontgomery5 hr
Mar 20, 7:33 AM EDTRiver Flood WarningILNWarren7 hr
Mar 20, 7:41 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren13 hr
Mar 20, 7:58 AM EDTSpecial Weather StatementILNWarren32 min
Mar 20, 8:27 AM EDTSpecial Weather StatementILNClinton, Fayette33 min
Mar 20, 8:34 AM EDTRiver Flood WarningILNLicking19 hr
Mar 20, 8:36 AM EDTSpecial Weather StatementILNFranklin24 min
Mar 20, 8:58 AM EDTSpecial Weather StatementILNFranklin, Licking, Pickaway32 min
Mar 20, 9:23 AM EDTSpecial Weather StatementILNLicking22 min
Mar 20, 9:28 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking5 hr
Mar 20, 9:39 AM EDTAreal Flood WarningILNClark, Greene, Montgomery, Preble23 hr
Mar 20, 10:47 AM EDTRiver Flood WarningILNRoss23 hr
Mar 20, 10:47 AM EDTRiver Flood WarningILNPike, Scioto4 days
Mar 20, 11:03 AM EDTAreal Flood WarningILNFranklin, Madison24 hr
Mar 20, 11:13 AM EDTAreal Flood WarningILNFairfield, Licking46 hr
Mar 20, 12:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Delaware, Miami, Montgomery, Union64 min
Mar 20, 1:01 PM EDTSpecial Weather StatementILNClark, Delaware, Franklin, Madison44 min
Mar 20, 1:40 PM EDTSpecial Weather StatementILNFairfield, Fayette, Franklin, Greene, Licking, Madison and 1 more65 min
Mar 20, 4:31 PM EDTRiver Flood WarningILNFranklin, Pickaway24 hr

Nearby

Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.